Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Constructing hyperelliptic curves of genus 2 suitable for cryptography

Author: Annegret Weng
Journal: Math. Comp. 72 (2003), 435-458
MSC (2000): Primary 11Y16, 11Y40, 94A60; Secondary 14K22, 14H45
Published electronically: May 3, 2002
MathSciNet review: 1933830
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we show how to generalize the CM-method for elliptic curves to genus two. We describe the algorithm in detail and discuss the results of our implementation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11Y16, 11Y40, 94A60, 14K22, 14H45

Retrieve articles in all journals with MSC (2000): 11Y16, 11Y40, 94A60, 14K22, 14H45

Additional Information

Annegret Weng
Affiliation: Institute for Experimental Mathematics, University of Essen, D-45326 Essen, Germany

Received by editor(s): January 19, 2001
Received by editor(s) in revised form: March 29, 2001
Published electronically: May 3, 2002
Additional Notes: This work was supported by the NRW Forschungsverbund Datensicherheit (see and the DFG (Graduiertenkolleg).
Article copyright: © Copyright 2002 American Mathematical Society